RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 1, Pages 200–210 (Mi izv1236)  

This article is cited in 3 scientific papers (total in 4 papers)

On an analogue of the Alexander–Markov theorem

G. S. Makanin


Full text: PDF file (1229 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 34:1, 201–211

Bibliographic databases:

UDC: 512.5
MSC: Primary 20F36; Secondary 57M25
Received: 15.04.1987

Citation: G. S. Makanin, “On an analogue of the Alexander–Markov theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 53:1 (1989), 200–210; Math. USSR-Izv., 34:1 (1990), 201–211

Citation in format AMSBIB
\Bibitem{Mak89}
\by G.~S.~Makanin
\paper On an analogue of the Alexander--Markov theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 1
\pages 200--210
\mathnet{http://mi.mathnet.ru/izv1236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=992984}
\zmath{https://zbmath.org/?q=an:0719.20019}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 34
\issue 1
\pages 201--211
\crossref{https://doi.org/10.1070/IM1990v034n01ABEH000620}


Linking options:
  • http://mi.mathnet.ru/eng/izv1236
  • http://mi.mathnet.ru/eng/izv/v53/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Leksin, “Doubling Operations and Monodromy of Generalized Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 236 (2002), 206–213  mathnet  mathscinet  zmath
    2. V. G. Bardakov, V. V. Vershinin, J. Wu, “On Cohen braids”, Proc. Steklov Inst. Math., 286 (2014), 16–32  mathnet  crossref  crossref  isi  elib  elib
    3. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
    4. Yu. S. Belousov, “Polumeandricheskoe chislo perekrestkov uzla i rodstvennye invarianty”, Geometriya i topologiya. 13, Zap. nauchn. sem. POMI, 476, POMI, SPb., 2018, 20–33  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:241
    Full text:56
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019